My wife has been in the hospital with heart issues.They treated her with nitroglycerine in the form of a patch.She is home and hasn't had the patch in 24 hours but has had a migraine the whole time .She can't get rid of it .What can I do ?Help ! It is bad enough she stays nauseated the whole time.
Migraine is effected by medications that dialate the blood vessels. It is essential that you speak to your doctor to get the correct medication for heart and migraine. DO NOT TRY OVER the COUNTER medications for this without your doctor's knowledge.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Headache and Migraines , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.